# SDR ASAA2016052816876

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 32,808 hours, 9,924 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RY123431
- Condition: Failed
- Location: Fuel System
- Part time: 11,129 hours, 3,194 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED.  CHECKED AND RELEASED IAW MEL 73-4B ON NR 2 FUEL FILTER DIFFERENTIAL PRESSURE WARNING SYS.  FUEL FILTER DRAIN PLUG REMOVED, NO CONTAMINATION FOUND IN FUEL.  1 FLIGHT PERMITTED PRIOR TO FILTER REPLACEMENT.  RAN NR 2 ENGINE, LEAK CHECK GOOD IAW AMM 71-00-00.  R & R NR 2 ENGINE FUEL FILTER AS REQUIRED IAW MEL 73-4B, REF AMM 73-11-02.  NO CONTAMINATION FOUND. NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH BYPASSED IN CDU WITH NO ASSOCIATED FAULTS. R & R NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH, REF AMM 73-34-01. GROUND VERIFICATION, OPS CHECKS & LEAK CHECK GOOD. THIS CLEARS MEL 73-4B.
